# SDR SWIA2021081960394

- Difficulty date: July 1, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 37,643 hours, 27,477 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BAGGAGE BAY DOOR SURROUND STRUCTURE UNDER  THE AFT JOINT PLATE HAS EVIDENCE OF CORROSION APPROX. FS581 ON STRG 25  LH      (C-CHECK RO 8/18/2021)    REPAIRED FWD BAGGAGE BAY DOOR SURROUND STRUCTURES UNDER THE AFT JOINT PLATE REF REO 670-53-31-682 REV-- DATED 2021-07-28 AND DRAWING NO. SH670-33750 REV .AA. COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY.
